# SDR MASA200500286

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 10,241 hours, 9,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOR PATH LIGHTING BETWEEN ROWS 3 TO 7 INOP.  MAINTENANCE RESECURED A LIGHT STRIP CONNECTOR AND OPS CHECKED THE LIGHTS.
